Journal of Differential Geometry

On a generalization of a theorem of McDuff

G. Deltour

Full-text: Open access

Abstract

We study the symplectic structure of the holomorphic coadjoint orbits, generalizing a theorem of McDuff on the symplectic structure of Hermitian symmetric spaces of noncompact type.

Article information

Source
J. Differential Geom., Volume 93, Number 3 (2013), 379-400.

Dates
First available in Project Euclid: 26 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1361844939

Digital Object Identifier
doi:10.4310/jdg/1361844939

Mathematical Reviews number (MathSciNet)
MR3024300

Zentralblatt MATH identifier
1329.53069

Citation

Deltour, G. On a generalization of a theorem of McDuff. J. Differential Geom. 93 (2013), no. 3, 379--400. doi:10.4310/jdg/1361844939. https://projecteuclid.org/euclid.jdg/1361844939


Export citation